О пространственных отображениях с интегральными отображениями на характеристику.

Севостьянов, Е. А. (2012) О пространственных отображениях с интегральными отображениями на характеристику. Алгебра и анализ, 24 (1). pp. 131-156.

[img]
Preview
Text
Download (339kB) | Preview

Abstract

Для семейств отображений установленно свойство равностепенной непрерывности

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Nov 2014 13:47
Last Modified: 15 Aug 2015 10:26
URI: http://eprints.zu.edu.ua/id/eprint/14114

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics